# SDR 2025FA0000543

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: General aviation
- Aircraft: N4402A
- Make and model: Piper PA-28-181
- Aircraft serial: 2881241
- Aircraft time: 5,334 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Arm
- Part number: 66661000
- Condition: Cracked
- Location: Zone 300
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ARCHER RUDDER TRIM CONTROL ARM ASSEMBLY,  CRACKED DUE TO METAL FATIGUE IN THE PART.
